# SDR FDEA201606071870

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,598 hours, 35,827 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSING 11,000 FT, DURING DESCENT AT 250 KTS AT 2, 45 AFTER TACKOFF, EXPERIENCED FUME EVENT.  ALL 3 BLEEDS ON, ISOL VALVES CLOSED AND PACKS 1 AND 3 ON.  FUME EVENT ODOR WAS VERY STRONG, HUMID MUSTY SMELL.  R & R NR 1 AND NR 3 COALESCER BAGS IAW AMM 21-54-03-2. RAN PACK SYSTEMS WITH NO FUMES.  OPS CHECK GOOD.
